# SDR DALA2023081506659

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 97,961 hours, 44,922 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 SECONDARY NRC: (RII) COVER OF ARM/DISARM HANDLE COULD NOT BE CLOSED. EMERGENCY EXIT HATCHES CPAX IN REF CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00906: COVER OF ARM/DISARM HANDLE WAS INSTALLED CORRECTLY PER B757-200 AMM 25-65. (2912224)
